# SDR AU980611

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 89720524
- Condition: Faulty
- Location: Engine Egt
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EGT COMPENSATOR FAULTY.
